# SDR 07FDEA02742

- Difficulty date: August 3, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53980149201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT STRUT BETWEEN C77-78 AT P'48 RT, SHOWN IN SRM53-18-18/FIG 5/ITEM 70.  REPAIR PERFORMED BY REPLACEMENT OF SUPPORT STRUT IAW SRM 51-72-10.
